# SDR 7C7A2017112200346

- Difficulty date: November 22, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Rt Wing Spoiler
- Component: Spoiler, Dhav
- Component part number: 85770001018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RT WING OUTBOARD SPOILER.  SEVEN DENTS.   REPAIRED IAW RD 8-57-8058 WC 57-387.
